# SDR FDEA201203140937

- Difficulty date: March 14, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,349 hours, 20,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN MISREPAIRED AT BS 500 S28 - 29R. REPAIRED IAW-SRM-51-40-02 HFEC IAW-NTM 51-00-19   AND  51-00-16,  NO CRACK INDICATIONS NOTED AROUND CUTOUT OR FASTNER HOLES, FABRICATED DOUBLER AND FILLER IAW SRM-53-00-01 FIG. 201 REPAIR 15.  MAJOR REPAIR.
